ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Shapes of generalized random walks

Biswas, Parbati and Paramekanti, Anur and Cherayil, Binny J (1996) Shapes of generalized random walks. In: Journal of Chemical Physics, 104 (9). pp. 3360-3365.

[img] PDF
Shapes_of_generalized.pdf
Restricted to Registered users only

Download (130Kb) | Request a copy

Abstract

Shape parameters for self-avoiding, random, and collapsed walks have been determined analytically and numerically using the results of recent work on the path integral description of generalized Brownian motion. The analytical calculations are both simple and exact, and the predicted values of the shape parameters in two and three dimensions are in close agreement with the simulation results and with the available literature data, which are generally obtained by approximate, non-trivial perturbation approaches. Typical realizations of actual walks in two dimensions suggest that despite its nonstationary character, the underlying generalized random walk process can serve as a useful minimal model of chain configurations.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Institute of Physics.
Department/Centre: Division of Chemical Sciences > Inorganic & Physical Chemistry
Date Deposited: 27 Feb 2007
Last Modified: 19 Sep 2010 04:34
URI: http://eprints.iisc.ernet.in/id/eprint/9481

Actions (login required)

View Item View Item